JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL CRITERIA FOR FORCED OSCILLATION OF DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN AND NONLINEARITIES GIVEN BY RIEMANN-STIELTJES INTEGRALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTERVAL CRITERIA FOR FORCED OSCILLATION OF DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN AND NONLINEARITIES GIVEN BY RIEMANN-STIELTJES INTEGRALS
Hassan, Taher S.; Kong, Qingkai;
  PDF(new window)
 Abstract
We consider forced second order differential equation with -Laplacian and nonlinearities given by a Riemann-Stieltjes integrals in the form of , where , , , is strictly increasing such that <<, , , with > on , , and is nondecreasing. Interval oscillation criteria of the El-Sayed type and the Kong type are obtained. These criteria are further extended to equations with deviating arguments. As special cases, our work generalizes, unifies, and improves many existing results in the literature.
 Keywords
interval criteria;forced oscillation;-Laplacian;nonlinear differential equations;
 Language
English
 Cited by
1.
Oscillation of impulsive functional differential equations with oscillatory potentials and Riemann-Stieltjes integrals, Advances in Difference Equations, 2012, 2012, 1, 175  crossref(new windwow)
2.
Comparison criteria for third order functional dynamic equations with mixed nonlinearities, Applied Mathematics and Computation, 2015, 268, 169  crossref(new windwow)
3.
Comparison criteria for odd order forced nonlinear functional neutral dynamic equations, Applied Mathematics and Computation, 2015, 251, 387  crossref(new windwow)
4.
Oscillation Criteria for Functional Nonlinear Dynamic Equations with $${\gamma}$$ γ -Laplacian, Damping and Nonlinearities Given by Riemann–Stieltjes Integrals, Mediterranean Journal of Mathematics, 2016, 13, 3, 981  crossref(new windwow)
5.
Oscillation criteria for higher order nonlinear dynamic equations, Mathematische Nachrichten, 2014, 287, 14-15, 1659  crossref(new windwow)
 References
1.
R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Academic, Dordrecht, 2002.

2.
E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, 1961.

3.
G. J. Butler, Oscillation theorems for a nonlinear analogue of Hill's equation, Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 106, 159-171. crossref(new window)

4.
G. J. Butler, Integral averages and the oscillation of second order ordinary differential equations, SIAM J. Math. Anal. 11 (1980), no. 1, 190-200. crossref(new window)

5.
D. Cakmak and A. Tiryaki, Oscillation criteria for certain forced second order nonlinear differential equations with delayed argument, Comput. Math. Appl. 49 (2005), no. 11-12, 1647-1653. crossref(new window)

6.
C. V. Coffman and J. S. W. Wong, Oscillation and nonoscillation of solutions of generalized Emden-Fowler equations, Trans. Amer. Math. Soc. 167 (1972), 399-434. crossref(new window)

7.
E. M. Elabbasy and T. S. Hassan, Interval oscillation for second order sublinear differ- ential equations with a damping term, Int. J. Dyn. Syst. Differ. Equ. 1 (2008), no. 4, 291-299.

8.
E. M. Elabbasy, T. S. Hassan, and S. H. Saker, Oscillation of second-order nonlinear differential equations with a damping term, Electron. J. Differential Equations 2005 (2005), No. 76, 13 pp.

9.
M. A. El-Sayed, An oscillation criterion for a forced second order linear differential equation, Proc. Amer. Math. Soc. 118 (1993), no. 3, 813-817.

10.
L. Erbe, T. S. Hassan, and A. Peterson, Oscillation of second order neutral delay differential equations, Adv. Dyn. Syst. Appl. 3 (2008), no. 1, 53-71.

11.
A. F. Guvenilir and A. Zafer, Second order oscillation of forced functional differential equations with oscillatory potentials, Comput. Math. Appl. 51 (2006), no. 9-10, 1395-1404. crossref(new window)

12.
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Second ed., Cambridge University Press, Cambridge, 1988.

13.
T. S. Hassan, Interval oscillation for second order nonlinear differential equations with a damping term, Serdica Math. J. 34 (2008), no. 4, 715-732.

14.
T. S. Hassan, L. Erbe, and A. Peterson, Forced oscillation of second order functional differential equations with mixed nonlinearities, Acta Mathematica Scientia 31B (2011), no. 2, 613-626.

15.
T. S. Hassan and Q. Kong, Interval criteria for forced oscillation of differential equations with p-Laplacian, damping, and mixed nonlinearities, Dynamic Systems & Applications 20 (2011), 279-294.

16.
A. G. Kartsatos, On the maintenance of oscillations of nth order equations under the effect of a small forcing term, J. Differential Equations 10 (1971), 355-363. crossref(new window)

17.
A. G. Kartsatos, Maintenance of oscillations under the effect of a periodic forcing term, Proc. Amer. Math. Soc. 33 (1972), 377-383. crossref(new window)

18.
M. S. Keener, On the solutions of certain linear nonhomogeneous second-order differ- ential equations, Applicable Anal. 1 (1971), no. 1, 57-63. crossref(new window)

19.
Q. Kong, Interval criteria for oscillation of second-order linear ordinary differential equations, J. Math. Anal. Appl. 229 (1999), no. 1, 258-270. crossref(new window)

20.
Q. Kong, Oscillation criteria for second order half-linear differential equations, Differential equations with applications to biology (Halifax, NS, 1997), 317-323, Fields Inst. Commun., 21, Amer. Math. Soc., Providence, RI, 1999.

21.
Q. Kong and J. S. W. Wong, Oscillation of a forced second order differential equations with a deviating argument, Funct. Differ. Equ. 17 (2010), no. 1-2, 141-155.

22.
Q. Kong and B. G. Zhang, Oscillation of a forced second order nonlinear equation, Chinese Ann. Math. Ser. B 15 (1994), no. 1, 59-68.

23.
M. K. Kwong and J. S. W. Wong, Linearization of second order nonlinear oscillation theorems, Trans. Amer. Math. Soc. 279 (1983), no. 2, 705-722. crossref(new window)

24.
A. H. Nasr, Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential, Proc. Amer. Math. Soc. 126 (1998), no. 1, 123-125. crossref(new window)

25.
C. H. Ou and J. S. W. Wong, Forced oscillation of nth-order functional differential equations, J. Math. Anal. Appl. 262 (2001), no. 2, 722-731. crossref(new window)

26.
Ch. G. Philos, Oscillation theorems for linear differential equations of second order, Arch. Math. (Basel) 53 (1989), no. 5, 482-492. crossref(new window)

27.
S. M. Rankin, Oscillation theorems for second order nonhomogeneous linear differential equations, J. Math. Anal. Appl. 53 (1976), no. 3, 550-553. crossref(new window)

28.
A. Skidmore and J. J. Bowers, Oscillatory behavior of solutions of y′' + p(x)y = f(x), J. Math. Anal. Appl. 49 (1975), 317-323. crossref(new window)

29.
A. Skidmore and W. Leighton, On the differential equation y"+p(x)y = f(x), J. Math. Anal. Appl. 43 (1973), 46-55. crossref(new window)

30.
Y. G. Sun, A note on Nasr's and Wong's papers, J. Math. Anal. Appl. 286 (2003), no. 1, 363-367. crossref(new window)

31.
Y. G. Sun and Q. Kong, Interval criteria for forced oscillation with nonlinearities given by Riemann-Stieltjes integrals, Comput. Math. Appl. 62 (2011), no. 1, 243-252. crossref(new window)

32.
Y. G. Sun and F. W. Meng, Interval criteria for oscillation of second order differential equations with mixed nonlinearities, Appl. Math. Comp. 198 (2008), no. 1, 375-381. crossref(new window)

33.
Y. G. Sun, C. H. Ou, and J. S. W. Wong, Interval oscillation theorems for a linear second-order differential equation, Comput. Math. Appl. 48 (2004), no. 10-11, 1693-1699. crossref(new window)

34.
Y. G. Sun and J. S. W. Wong, Note on forced oscillation of nth-order sublinear differ- ential equations, J. Math. Anal. Appl. 298 (2004), no. 1, 114-119. crossref(new window)

35.
Y. G. Sun and J. S. W. Wong, Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities, J. Math. Anal. Appl. 334 (2007), no. 1, 549-560. crossref(new window)

36.
H. Teufel, Forced second order nonlinear oscillations, J. Math. Anal. Appl. 40 (1972), 148-152. crossref(new window)

37.
J. S. W. Wong, Second order nonlinear forced oscillations, SIAM J. Math. Anal. 19 (1988), no. 3, 667-675. crossref(new window)

38.
J. S. W. Wong, Oscillation criteria for a forced second-order linear differential equation, J. Math. Anal. Appl. 231 (1999), no. 1, 235-240. crossref(new window)

39.
Q. Yang, Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential, Appl. Math. Comput. 136 (2003), no. 1, 49-64.